Advil PM (120 Count) Pain Reliever / Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen, 38mg Diphenhydramine

New

$15.99 $18.99 16% Off

Quantity

We accept

Sold by Tu Empanada Express Cafe

Visit Store

Product details

 

 Advil pm pain reliever/nighttime sleep aid helps you sleep better. Advil PM helps you fall asleep faster and stay asleep longer by combining the #1 selling pain reliever with the #1 selling soothing sleep aid (2). (1). Don't let a backache, minor arthritis pain, joint pain, or other minor nighttime aches and pains keep you awake. Put an End to Pain: Sleep is your body's natural way of rejuvenating and recovering from the stresses of the day. If pain is keeping you awake at night, try Advil PM for unrivaled pain relief. (3) Ingredients: Advil PM Caplets contain 200 milligrams of ibuprofen (an NSAID) and 38 milligrams of diphenhydramine citrate as active ingredients. (1) When compared to a placebo or no treatment (2) When compared to OTC brands (3) When compared to leading brands.

 

Advil PM capsules have a patented double-layer formula that is unique. Advil PM capsules have a unique composition that includes an Ibuprofen layer and a Diphenhydramine layer.

 

Advil PM products were the first ibuprofen-containing nighttime pain relievers. If you have occasional muscle aches, back pain, mild arthritis, or other aches and pains, the ibuprofen in Advil PM can help you fall and stay asleep.

 

Advil PM is the only branded nighttime pain reliever in liquid capsule form that rushes liquid fast relief where it hurts to help you sleep through the night.

Advil PM (120 Count) Pain Reliever / Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen, 38mg Diphenhydramine

Advil PM (120 Count) Pain Reliever / Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen, 38mg Diphenhydramine

Advil PM (120 Count) Pain Reliever / Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen, 38mg Diphenhydramine

Advil PM (120 Count) Pain Reliever / Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen, 38mg Diphenhydramine

Advil PM (120 Count) Pain Reliever / Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen, 38mg Diphenhydramine

Advil PM (120 Count) Pain Reliever / Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen, 38mg Diphenhydramine

Advil PM (120 Count) Pain Reliever / Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen, 38mg Diphenhydramine

Why Choose It:

✵ Advil PM Caplets relieve occasional stress while relieving minor aches and pains, allowing you to fall asleep faster and sleep longer. Don't let pain keep you from getting a good night's sleep.

✵ DUAL-LAYER CAPLET: Advil PM is the only brand that offers a patented bi-layer formula. Each Caplet combines the number one pain reliever (ibuprofen) with the number one relaxing suspension aid (diphenhydramine) (2) to help you relax and sleep.

✵ Non-habit forming, safe, and gentle: Ibuprofen and diphenhydramine, the two active ingredients in Advil PM products, have a long history of safe and effective treatment when used as directed.

✵ PAIN RELIEF: For over 30 years, Advil has been the world's best-selling OTC pain reliever, providing safe and effective pain relief.

✵ To Use: Take 2 lozenges at bedtime for children aged 12 and up to relieve occasional stress associated with minor aches and pains. Children under the age of 12 should not take Advil PM. Take no more than two tablets in a 24-hour period. Before using any product, read the label. Actual packaging may differ.

 

Reviews (0)

Most Similar Items

Most similar products are sorted here

Back to top